# SDR ASAA2017080821566

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,839 hours, 10,660 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN COMES ON WITH MASTER CAUTION RECALL. ACFT GROUNDED.  CLEARED THE NR 2 CONTROLLER FLIGHT DECK SELECTOR FAULT. ACCOMPLISHED BITE TEST OF BOTH CONTROLLERS IAW AMM 21-61-00. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
